RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1994, Volume 39, Issue 3, Pages 567–587 (Mi tvp3820)  

Asymptotically Markov stochastic

E. A. Sataev

Obninsk State Technical University for Nuclear Power Engineering

Abstract: The paper considers the existence of a set of final distributions for non-Markov chains with sufficiently rapidly decreasing dependence of the future upon the past and the structure of the set (if it exists).

Keywords: classification of states of Markov chains, asymptotically Markov chains, final distributions, invariant measures.

Full text: PDF file (974 kB)

English version:
Theory of Probability and its Applications, 1994, 39:3, 448–464

Bibliographic databases:

Received: 09.10.1990

Citation: E. A. Sataev, “Asymptotically Markov stochastic”, Teor. Veroyatnost. i Primenen., 39:3 (1994), 567–587; Theory Probab. Appl., 39:3 (1994), 448–464

Citation in format AMSBIB
\Bibitem{Sat94}
\by E.~A.~Sataev
\paper Asymptotically Markov stochastic
\jour Teor. Veroyatnost. i Primenen.
\yr 1994
\vol 39
\issue 3
\pages 567--587
\mathnet{http://mi.mathnet.ru/tvp3820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347186}
\zmath{https://zbmath.org/?q=an:0865.60072}
\transl
\jour Theory Probab. Appl.
\yr 1994
\vol 39
\issue 3
\pages 448--464
\crossref{https://doi.org/10.1137/1139031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TF06800006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3820
  • http://mi.mathnet.ru/eng/tvp/v39/i3/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:115
    Full text:10
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019